Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper, Mathematics, Nigeria, Volume 7 Issue 2, February 2018

Pages: 463 - 468

Solution of Linear and Non-Linear Ordinary Differential Equations Using the Variational Iteration Method

M. M. Yalwa, T. T. Ashezua, B. T. Enoch

Share this article



Top